# SDR TC8A96067

- Difficulty date: November 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N183SK
- Make and model: Doug DC-8-62F
- Aircraft serial: 45904
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Connector
- Condition: Loose
- Location: Nr 2 Rmi
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NR 2 COMPASS OFF FLAG APPEARED ON TAXI OUT.  CLEANED AND RESECURED CANNON PLUG AT CAPTAINS RADIO MAGNETIC DIRECTION INDICATOR, SYSTEM OPS CHECKS GOOD.
